# SDR AUS20030884

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032075
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PRESSURE LINE LOCATED IN AREA BELOW PILOTS RUDDER PEDALS CRACKED AND LEAKING. LOSS OF HYDRAULIC FLUID.
